| Model Number |
MMT-723LNAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error and multiple no delivery alarms.The drive support cap was normal-slightly indented.The customer was able to clear the alarm and able to rewind the insulin pump.The customer performed displacement test and test was successful and motor alarm did not recur.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.